Method of composite equations in the theory of cylindrical shells
Doklady Akademii Nauk, Tome 287 (1986) no. 4, pp. 806-809
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_4_a7,
author = {I. V. Andrianov and A. N. Pasechnik},
title = {Method of composite equations in the theory of cylindrical shells},
journal = {Doklady Akademii Nauk},
pages = {806--809},
year = {1986},
volume = {287},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_4_a7/}
}
I. V. Andrianov; A. N. Pasechnik. Method of composite equations in the theory of cylindrical shells. Doklady Akademii Nauk, Tome 287 (1986) no. 4, pp. 806-809. http://geodesic.mathdoc.fr/item/DAN_1986_287_4_a7/